# SDR IPXA09156868

- Difficulty date: July 13, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 58,094 hours, 3,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR LT WING CENTER FLAP UPPER SKIN GOUGED, OUTBOARD OF NR 3 FLAP TRACK.  FABBED AND INSTALLED REPAIR DOUBLER IAW EO A300-5750-34414-A, SAA EA 300-5753-01-A1926.
